# SDR MYW2006F00011

- Difficulty date: May 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, WITH REVERSERS DEPLOYED, SMOKE ENTERED CABIN.  ACCOMPLISHED PACK RUNOUT TO CLEAR PNEUMATIC OUTLETS.  REPOSITIONED AIRCRAFT TO RUN AREA.  RAN ENGINES AND REVERSED UNTIL ALL DUCTING CLEAR.  ACCOMPLISHED FULL REVERSER DEPLOYMENT.  NO SMOKE OR HAZE NOTED.  REACCOMPLISHED PACK BURNOUT AND VERIFIED NO DISCREPANCIES WITH EITHER OR BOTH PACKS RUNNING.  RETURNED AIRCRAFT TO SERVICE.  (K)
